# SDR AALA202105039006

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 42,527 hours, 15,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 82411
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BROKEN EMERGENCY EXIT LIGHT LENS AT SEAT 16C. REPLACED COVER WITH NEW IAW CMM 25-21-61, OPS CHECK GOOD.
